Some Generalizations in Prime Rings with s t derivation

AYDIN N., Kaya K.

Turkish Journal Of Mathematics, vol.16, no.1, pp.169-176, 1992 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 1992
  • Journal Name: Turkish Journal Of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.169-176
  • Çanakkale Onsekiz Mart University Affiliated: Yes